# SDR USAAD97128

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 70056940016
- Condition: Disconnected
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FL 445 - CREW COULD NOT GET CABIN TO PRESSURIZE.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE FLEX DUCT DISCONNECTED FROM THE LEFT ACM.  THE DUCT WAS RESECURED, AND THE AIRCRAFT GROUND PRESSURIZED USING LEFT, RIGHT AND THEN BOTH ACM'S.  (M)
